RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 87–114 (Mi umn1803)  

This article is cited in 34 scientific papers (total in 34 papers)

Functional superanalysis

A. Yu. Khrennikov


Full text: PDF file (1751 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 103–137

Bibliographic databases:

UDC: 517.98
MSC: 46Jxx, 47G30, 46S60
Received: 19.11.1986

Citation: A. Yu. Khrennikov, “Functional superanalysis”, Uspekhi Mat. Nauk, 43:2(260) (1988), 87–114; Russian Math. Surveys, 43:2 (1988), 103–137

Citation in format AMSBIB
\Bibitem{Khr88}
\by A.~Yu.~Khrennikov
\paper Functional superanalysis
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 87--114
\mathnet{http://mi.mathnet.ru/umn1803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940661}
\zmath{https://zbmath.org/?q=an:0665.46031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43R.103K}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 103--137
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001713}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1803
  • http://mi.mathnet.ru/eng/umn/v43/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “The correspondence principle in quantum field theory and relativistic boson string theory”, Math. USSR-Sb., 67:1 (1990), 209–233  mathnet  crossref  mathscinet  isi
    2. A. Yu. Khrennikov, “Quantization of bosonic string field and infinite-dimensional pseudodifferential operators. Fixed gauge”, Theoret. and Math. Phys., 80:2 (1989), 829–838  mathnet  crossref  mathscinet  isi
    3. A. Yu. Khrennikov, “The Central Limit Theorem for a Quasi-Gaussian Distribution on an Infinite-Dimensional Superspace”, Theory Probab Appl, 35:3 (1990), 580  mathnet  crossref  mathscinet  zmath  isi
    4. A. Yu. Khrennikov, “Equatios on a superspace”, Math. USSR-Izv., 36:3 (1991), 597–627  mathnet  crossref  mathscinet  zmath  adsnasa
    5. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    6. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. Yu. Khrennikov, “Quantum mechanics over non-Archimedean number fields”, Theoret. and Math. Phys., 83:3 (1990), 623–632  mathnet  crossref  mathscinet  zmath  isi
    8. V. D. Ivashchuk, “Invertibility of elements in infinite-dimensional Grassmann–Banach algebras”, Theoret. and Math. Phys., 84:1 (1990), 682–688  mathnet  crossref  mathscinet  zmath  isi
    9. Vladimir Pestov, “Even sectors of Lie superalgebras as locally convex Lie algebras”, J Math Phys (N Y ), 32:1 (1991), 24  crossref  mathscinet  zmath  isi
    10. A. Yu. Khrennikov, “p-adic quantum mechanics with p-adic valued functions”, J Math Phys (N Y ), 32:4 (1991), 932  crossref  mathscinet  zmath  adsnasa  isi
    11. Eduard Prugovečki, “Geometro-stochastic locality in quantum spacetime and quantum diffusions”, Found Phys, 21:1 (1991), 93  crossref  mathscinet  isi
    12. A. Yu. Khrennikov, “Generalized functions on a Non-Archimedean superspace”, Math. USSR-Izv., 39:3 (1992), 1209–1238  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. A. Yu. Khrennikov, “Generalized functions and Gaussian path integrals over non-archimedean function spaces”, Math. USSR-Izv., 39:1 (1992), 761–794  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. A. Yu. Khrennikov, “Analysis on the p-adic superspace. I. Generalized functions: Gaussian distribution”, J Math Phys (N Y ), 33:5 (1992), 1636  crossref  mathscinet  zmath  adsnasa  isi
    15. Vladimir G. Pestov, “A contribution to nonstandard superanalysis”, J Math Phys (N Y ), 33:10 (1992), 3263  crossref  mathscinet  zmath  isi
    16. A. Yu. Khrennikov, “On the theory of infinite-dimensional superspace: reflexive Banach supermodules”, Russian Acad. Sci. Sb. Math., 77:2 (1994), 331–350  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    17. A. Yu. Khrennikov, “The infinite-dimensional Liouville equation”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 17–41  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    18. V. D. Ivashchuk, “Tensor Banach algebras of projective type. I”, Theoret. and Math. Phys., 91:1 (1992), 336–345  mathnet  crossref  mathscinet  zmath  isi
    19. Roberto Cianci, Andrew Khrennikov, “p-adic superanalysis. I. Infinitely generated Banach superalgebras and algebraic groups”, J Math Phys (N Y ), 34:5 (1993), 1986  crossref  mathscinet  zmath  isi
    20. Vladimir G. Pestov, “Soul expansion of G∞ superfunctions”, J Math Phys (N Y ), 34:7 (1993), 3316  crossref  mathscinet  zmath  isi
    21. A. Yu. Khrennikov, R. Cianci, “Nonlinear evolution equations with (1,1)-supersymmetric time”, Theoret. and Math. Phys., 97:2 (1993), 1267–1272  mathnet  crossref  mathscinet  zmath  isi
    22. G. I. Kurapin, “On the existence and the stability of the solutions of certain nonlinear equations in topological modules of mappings”, Math. Notes, 54:1 (1993), 764–766  mathnet  crossref  mathscinet  zmath  isi  elib
    23. Vladimir G. Pestov, “On enlargability of infinite-dimensional Lie superalgebras”, Journal of Geometry and Physics, 10:4 (1993), 295  crossref
    24. Roberto Cianci, Andrew Khrennikov, “Differential equations with supersymmetric time”, Lett Math Phys, 30:4 (1994), 279  crossref  mathscinet  zmath  isi  elib
    25. Vladimir G. Pestov, “Analysis on superspace: an overview”, BAZ, 50:1 (1994), 135  crossref  mathscinet  zmath  isi
    26. R Cianci, M Francaviglia, I Volovich, J Phys A Math Gen, 28:3 (1995), 723  crossref  mathscinet  zmath  adsnasa  isi
    27. Z. Haba, J. Kupsch, “Supersymmetry in Euclidean Quantum Field Theory”, Fortschr Phys, 43:1 (1995), 41  crossref  mathscinet  zmath  isi
    28. A. Yu. Khrennikov, “Noncommutative analog of functional superanalysis”, Theoret. and Math. Phys., 103:2 (1995), 525–534  mathnet  crossref  mathscinet  zmath  isi
    29. V. I. Bogachev, “Gaussian measures on linear spaces”, Journal of Mathematical Sciences (New York), 79:2 (1996), 933  crossref  mathscinet  zmath
    30. S. A. Duplij, “The ideal structure of superconformal semigroups”, Theoret. and Math. Phys., 106:3 (1996), 291–306  mathnet  crossref  crossref  mathscinet  zmath  isi
    31. O. E. Galkin, “Infinite-dimensional superanalogs of the Mehler formula”, Math. Notes, 59:6 (1996), 671–675  mathnet  crossref  crossref  mathscinet  zmath  isi
    32. Kupsch, I, “Representations of supersymmetric Fock space in some spaces of functions taking values in a superalgebra”, Doklady Akademii Nauk, 363:6 (1998), 741  mathnet  mathscinet  zmath  isi
    33. Joachim Kupsch, Oleg G. Smolyanov, “Functional Representations for Fock Superalgebras”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 01:02 (1998), 285  crossref
    34. Ugo Bruzzo, Vladimir Pestov, “On the structure of DeWitt supermanifolds”, Journal of Geometry and Physics, 30:2 (1999), 147  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:920
    Full text:327
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019